# SDR FDEA201407131755

- Difficulty date: July 13, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48313
- Aircraft time: 57,334 hours, 18,955 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC703927
- Condition: Chafed
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PNL 352BZ HAS CHAFING WEAR.  EVALUATED CHAFE, FOUND CHAFE MARK LESS THAN 2D FROM FASTENER HOLE.   FOUND TO BE OUT OF LIMITS IAW SRM VOL 1, 55-00-01, FIG 1A SHT 1.  FABRICATED NEW PANEL ON TR T14 1078626, 7075-T6, BATCH 0001689641.  TRANSFERRED STIFFENER FROM DAMAGED PANEL TO NEW PANEL IAW SRM VOL 2 51-31-01.  CATEGORY A MAJOR REPAIR.
